# SDR C2XA11TY034

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 21,315 hours, 16,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ADJACENT TO EXTERNAL POWER RECEPTACLE.  CUT OUT DAMAGE, RECONTOURED, INSTALLED DOUBLER IAW EC5330-02389.
